not_b00bs

335d

i'm taking an econ class over the summer to get the requirement out of the way. i already have lots to catch up on but i can't focus. my adderall isn't working, which is very scary because med changes are near impossible for a variety of reasons. i keep telling myself, "focus! focus! focus! please, just do the thing! it isn't even hard! just do it!" but my brain will not cooperate. my body won't move how i want it to. have you ever heard that thing about adhd feeling like bees in your head? have you seen that joke about renaming it to "bees in my head syndrome"? there are bees in my head. buzzzzzzzzzzzzz

Attention-Deficit Disorder

View all
Top reply
    • not_b00bs

      334d

      my mother is a slightly narcissistic therapist who thinks she knows everything, so nothing is particularly easy with her, and unfortunately my school district SUCKS at giving accommodations, they care very little about mental illness, neurodiversity, and harassment on and off school property

      TOP
    • NervousDepresso

      335d

      Just stop for a second, close your eyes, and take a slow, deep breath. You've got this. And if it gets to be too much, you know I'm here for you when you need to talk.

    • Bridgette

      334d

      Okay why can't you get your meds changed . It's okay to need medication. I advise letting your school know your focus issues you can get accomodations :) 💕

    • Bridgette

      334d

      Well yah you have ADHD the thing we can't do is focus ...but yah just remove all distractions but I suggest definitely telling your school they definitely can tell you about ways like tutors to keep you focused :)

      • not_b00bs

        334d

        @Bridgette whoops forgot to tag you in my reply

    • not_b00bs

      334d

      my mother is a slightly narcissistic therapist who thinks she knows everything, so nothing is particularly easy with her, and unfortunately my school district SUCKS at giving accommodations, they care very little about mental illness, neurodiversity, and harassment on and off school property

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Alike health

Instantly get answers to medical questions with our AI, built from the collective wisdom of our community facing similar experiences

Thank you! Your submission has been received!

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion